# SDR SIMA200719005

- Difficulty date: July 8, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 15,768 hours, 14,421 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 3633501003
- Part serial: 1423
- Condition: Failed
- Location: Zone 200
- Part time: 15,777 hours, 14,430 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"SUP" FLAPS SELECTED TO THE UP POSITION FOLLOWED BY FLAP FAIL AND SPS ADVANCE MESSAGE, FLAPS STUCK AT 9 DEGREES, RETURNED TO DFW.  REMOVED AND REPLACED LEFT FLAP SPEED SENSOR AND FLAP BRAKE IAW EMB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
